# SDR MASA2008121800747

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 27,871 hours, 22,803 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: C356
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 20,199 hours, 17,272 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7135 CLR-IAD.  CREW REPORTED GETTING A GEAR DISAGREE WITH NOSE DOOR MESSAGES IN FLIGHT.  MX REPLACED PSEU AND PERFORMED GEAR SWINGS.  OPS CHECKED GOOD.
